# SDR SWIA200110369

- Difficulty date: November 20, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 8,652 hours, 12,635 cycles
- System (JASC): 3080 · Ice Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Ice Protection
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE, CRUISE THE ICE PROTECTION MONITOR FAILED.  FLIGHT RETURNED TO SFO.  RESET DEICE MONITOR CB'S AND PERFORMED AN A/C POWER DOWN TO RESET SYSTEM.  OPS CHECK GOOD AT THIS TIME.
